# SDR DHL2003749510

- Difficulty date: September 20, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 57,226 hours, 28,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT FLIGHTSTAR IN JACKSONVILLE, FL., AFT PIT FLOOR SUPPORT FROM STA 950E TO STA 990 RBL 10 HAS SEVERAL DENTS.  REMOVED DAMAGED FLOOR SUPPORT AND REPLACED WITH BAC 1500-6199 FLOOR SUPPORT APPROXIMATELY 5 FT 8 INCHES LONG PO 328319 IAW B-727 SRM 51-30-2 AND 51-20-1.  ALODINED AND PRIMED FLOOR SUPPORT IAW B-727 SRM 51-10-2.  INSTALLED ON A/C IAW B-727 SRM 51-30-2.
